American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A99) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Sharif Rahman. Approximation errors in truncated dimensional decompositions. Math. Comp. 83 (2014) 2799-2819.
Abstract, references, and article information   
View Article: PDF

[2] Michael Griebel, Frances Y. Kuo and Ian H. Sloan. The smoothing effect of integration in $\mathbb{R}^d$ and the ANOVA decomposition. Math. Comp. 82 (2013) 383-400.
Abstract, references, and article information   
View Article: PDF

[3] Ralph Baker Kearfott. A sinc approximation for the indefinite integral . Math. Comp. 41 (1983) 559-572. MR 717703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1